Thank you ladies for everyone who too time to post about their rash and reacation to Eucerin. I went to the doctor today for the second time and could not afford to but had to do something to figure out what was causing red burning itchy bumps. Last week when at my first appointment my doctor gave me a steroid cream and shot. It did not help at all. Today I was very frustrated but in my visit she mentioned that Eucerin has lanolin in it when I told her that was what I was using to keep my skin moisturized. She said to stop using it. When I got home I decided to google information about Eucerin. Eucerin should be taken off the market. I have never had any alergic reaction to anything. At the very least it should have a warning label on it or possible side effects that say if you develop a rash while using this product. I am very relieved to have figured out what was causing this rash. I hope this post will help someone else. I will definitely be following up with my doctor to let them know about Eucerin.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.